# SDR SWAA2021061682365

- Difficulty date: May 17, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 60,603 hours, 35,703 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 235-243 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT EXTERNAL SKIN LOC BTW BS 235.8 TO BS 243.7 AND 4 INCHES BELOW STR 24R AT LOWER FUSELAGE ; 2021-215654 / FAULT RESOLVED ON OTHER FAULT #TTG8Q0052336;P/N: NORTEC 600D; S/N: 210138003; DUE DATE: 05-MAR-22;TOOL USED P/N NORTEC500D S/N N500X11290U021704 DUE DATE: 08-OCT-21.;TOOL USED: CALIPER P/N: 500-197-20; S/N: 12141486; DUE DATE:03JAN22; DENT GAUGE P/N: PGKITPREMIUM S/N:250004; DUE DATE:24MAR22;TOOL USED: P/N: 35DL S/N: 09141990 DUE DATE: 30-NOV-21
